Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Undergone circumcision. Taking medication. Brown sticky liquid coming out. Cause and remedy?

hello can you help me i have under gone circumsation surgery on 25 th of October but and i have been given doalamide and kenito forte after the surgery now everything is all right but now brown sticky liquid is coming out when erupts and why it is coming when shall it is going to turn white and what are the medicine i have to take please help me
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
before answering the question,sir can you provide the details of where the brown fluid is coming from-is it from the urethra or from the operated site.
If there is discharge from operated site,an infective cause will have to be ruled out and you should visit your operating surgeon for the same
All the best
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor